Open Access
2019 Note on the proof of the existence of $D(p)$ of a theorem of Jarosz
Osamu Hatori, Kyohei Tanabe
Nihonkai Math. J. 30(1): 27-29 (2019).


Tanabe [5] gives a geometrical proof of the existence of $\lim\frac{p(1,t)-1}{t}$ for a natural norm $p$ on ${\mathbb R}^2$. Following his idea, a shorter proof is given.

Funding Statement

The first author was supported by JSPS KAKENHI Grant Number 19K03536.


The authors are grateful to the referees for their valuable comments and suggestions which have contributed to the final preparation of the paper.


Download Citation

Osamu Hatori. Kyohei Tanabe. "Note on the proof of the existence of $D(p)$ of a theorem of Jarosz." Nihonkai Math. J. 30 (1) 27 - 29, 2019.


Received: 31 March 2019; Revised: 25 July 2019; Published: 2019
First available in Project Euclid: 17 October 2019

zbMATH: 07155346
MathSciNet: MR4019891

Primary: 46B04
Secondary: 46J10

Keywords: isometries , natural norms

Rights: Copyright © 2019 Niigata University, Department of Mathematics

Vol.30 • No. 1 • 2019
Back to Top